MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX INJECTABLE GEL; AGENT, BULKING, INJECTABLE FOR GASTR

PALETTE LIFE SCIENCES DEFLUX INJECTABLE GEL; AGENT, BULKING, INJECTABLE FOR GASTR
Catalog Number 011518
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "[physician] was performing deflux implant in adult vur patient.He had successfully implanted 2ml (2 x 1ml syringes) through the deflux needle.[physician] attached a 3rd syringe, and as he was implanting, the base of the glass syringe snapped off.The affected syringe was placed to the side, and a fourth syringe was attached.This syringe also snapped at the base, and the glass from the syringe sliced open the lateral aspect of the surgeon's middle finger.The injury was approximately 1cm long.The surgeon was unable to complete the procedure due to the last two deflux syringes both snapping at the base.The patient did not experience an adverse event; it was an injury to the operating surgeon." syringes involved 2.Associated mdrs: 3014909464-2025-00026.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Additional information received on july 20, 2025, indicated that "the surgeon said that the cut was superficial and did not require suturing/surgery.2ml of deflux was used in this patient, and it seemed sufficient during the procedure.The procedure was completed without awakening the patient." complaint evaluation testing was performed from the two samples returned.Two used syringes in return.Number of units and lot is in accordance with the report.Both syringes have a broken/missing flange.No other damages are visible.Most likely the flange broke off during use.There are no deviations or remarks identified in the review of batch records on the reported lot that can explain the complaint.No quality issues found connected to the raw material (glass syringe) which can explain the complaint.The most probable root cause: not determined.No further actions will be taken regarding this complaint.Palette life sciences will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "[physician] was performing deflux implant in adult vur patient.He had successfully implanted 2ml (2 x 1ml syringes) through the deflux needle.[physician] attached a 3rd syringe, and as he was implanting, the base of the glass syringe snapped off.The affected syringe was placed to the side, and a fourth syringe was attached.This syringe also snapped at the base, and the glass from the syringe sliced open the lateral aspect of the surgeon's middle finger.The injury was approximately 1cm long.The surgeon was unable to complete the procedure due to the last two deflux syringes both snapping at the base.The patient did not experience an adverse event; it was an injury to the operating surgeon." syringes involved 2.Associated mdrs: 3014909464-2025-00026 and 3014909464-2025-00025.

Brand Name
DEFLUX INJECTABLE GEL
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTR
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22171364
Report Number3014909464-2025-00025
Device Sequence Number7798987
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)240216(17)270131(10)22224-1(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P000029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011518
Device Lot Number22224-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient Age45 YR
Patient SexUnknown